# SDR 2017FA0000482

- Difficulty date: September 8, 2017
- Submitted: September 8, 2017
- Operation: General aviation
- Aircraft: N4132
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11569
- Aircraft time: 856 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Bulged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION,  FOUND THE EXHAUST BULGED AND CRACKED AT TAIL PIPE TO MUFFLER JOINT.  COULD HAVE LEAD TO CARBON MONOXIDE IN CABIN.  MANUFACTURE STATED THEY WILL DO THAT.  SUGGESTION FIX PROBLEM OR GENERATE AD ON EXHAUST SYSTEM.
